# SDR SWAA2021111543018

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD ESCAPE SLIDE GIRT CATCHES ON THRESHOLD WHILE OPENING DOOR ; / [01] REPACKED ASD GIRT PER AMM 25-66-01-400-804 STEP 6.D(1(C-H); [02] CORRECTION FOR ITEM 1: REPACKED ASD ESCAPE SLIDE GIRT PER AMM 25-66-01-400-804 STEP 6.D(1(C-H); [03] VERIFIED CORRECTIVE ACTION 1-2.  VERIFIED GIRT NO LONGER CATCHES WHILE OPENING.
